Multidimensional limit theorems for Markov chains with a finite number of states
Doklady Akademii Nauk, Tome 204 (1972) no. 3, pp. 519-521
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1972_204_3_a0,
author = {V. V. Anisimov},
title = {Multidimensional limit theorems for {Markov} chains with a finite number of states},
journal = {Doklady Akademii Nauk},
pages = {519--521},
year = {1972},
volume = {204},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1972_204_3_a0/}
}
V. V. Anisimov. Multidimensional limit theorems for Markov chains with a finite number of states. Doklady Akademii Nauk, Tome 204 (1972) no. 3, pp. 519-521. http://geodesic.mathdoc.fr/item/DAN_1972_204_3_a0/